Loperamide Gone Wrong (Possible Journal) - Part 23

By girlondrugs · Mar 2, 2015 · ·
  1. So I found a good strainer in walmart yesterday which means I can start my kava (yay!). I think I'm going to try the recipe where it says to blend water, milk, and the kava, then strain.

    Still wondering how much I should add to the mix. Start off with a tablespoon or use the recommended 1/2 a cup. The recipe im following makes 16oz. I read somewhere that you may need to drink more than that to feel a "buzz". I'm just gonna try it out and see.

    Hope all is well!

Comments

  1. Roaddoggy
    Ok, here is how you make kava. its best to use a strainer bag, or a pair of panty hose will work. I like to start by putting, 1/4 to 1/2 a cup of kava in a blender. I then like to add, about 2 cups warm water.

    I like my water, to be around 140 degrees. I often use my hot tap water. If the water is too hot, it will cause the Kava root, to thicken. It makes it hard to strain like that.

    Then I like to put in a couple teaspoons of coconut oil, but the coconut oil is optional. Next I blend the Kava root powder, and the warm water for about 30 seconds.

    Then I filter the contents, through a mesh filter, or a pair of pantyhose. Then I slam the tea, like substance or grog, I like to call it. You want to get the grog down, ASAP. Because it tastes pretty rough. But wow, is it worth it.

    Hope this info, makes it easer to make your Kava Tea. Much Love Roaddog....
  2. cielochick
    Hi GFOD,
    Hope you're doing well. Have you been able to drop further, perhaps to 17 pills twice a day? Keep challenging yourself to take a pill/half-a-pill away every few days (I generally did 5 days).
    Be well, CC
  3. jjonhson88
    Hey GoD, and everyone else,

    I really appreciate your stories. I've been using loperamide since Jan. 2013, working my way up to 288mg/day within 6 months or so. I've never withdrawn fully, but have cold turkeyed for 6 days after which I could take no more, so promptly resumed. I'm currently working on my taper and am down from 288mg/day to 160mg/day, feeling better with every dosage reduction. Been experiencing some frightening cardiac events in the high dose ranges, which is what fully motivated me to kick the stuff. Your stories are excellent encouragement. I'll keep you guys updated throughout this process.
To make a comment simply sign up and become a member!